Show simple item record

dc.contributor.authorBrown, Kenneth J. ( )
dc.contributor.authorWu, Tsung-fang ( Orcid Icon 0000-0003-4945-652X )
dc.date.accessioned2021-08-06T19:48:00Z
dc.date.available2021-08-06T19:48:00Z
dc.date.issued2007-05-10
dc.identifier.citationBrown, K. J., & Wu, T. F. (2007). A fibering map approach to a semilinear elliptic boundary value problem. Electronic Journal of Differential Equations, 2007(69), pp. 1-9.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14231
dc.description.abstractWe prove the existence of at least two positive solutions for the semilinear elliptic boundary-value problem -Δu(x) = λα(x)uq + b(x)up for x ∈ Ω; u(x) = 0 for x ∈ ∂Ω on a bounded region Ω by using the Nehari manifold and the fibering maps associated with the Euler functional for the problem. We show how knowledge of the fibering maps for the problem leads to very easy existence proofs.
dc.formatText
dc.format.extent9 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2007, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectSemilinear elliptic boundary value problemen_US
dc.subjectVariational methodsen_US
dc.subjectNehari manifolden_US
dc.subjectFibering mapen_US
dc.titleA fibering map approach to a semilinear elliptic boundary value problemen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record